المنتجات الجديدة »

Paradrin Extra
  • الفئة العلاجية
    المسكنات وخافضات الحرارة
  • العبوة
    24 F.C.Tabs./96 F.C.Tabs.
  • الشكل الصيدلاني
    أقراص
  • الإمتياز
    Avenzor Products (Non Sterile)

  • التركيب

    (Paracetamol 500mg, Caffeine 65mg) / F.C.Tab.

  • الاستطباب

    Analgesic in the relief of mild to moderate pain such as is associated with rheumatism, neuralgia, headache and of discomfort associated with influenza, and toothache.